# SDR AALA201708249008

- Difficulty date: August 23, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 55,795 hours, 20,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LEFT LAVATORY EMERGENCY LIGHT BULB IS OUT. REPLACED THE BULB, CHECKED OK. AIRCRAFT FOR SERVICE.
